# SDR DXTA2025012002000

- Difficulty date: January 16, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0193
- Aircraft time: 6,101 hours, 3,973 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 84691531
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PASSENGER / CREW DOORS: CABIN DOOR OPEN CAS MESSAGE WOULD NOT CLEAR WITH CABIN DOOR CLOSED. ALL LATCHES WERE CONFIRMED ENGAGED. RAN QRH PROCEDURE AND WOULD NOT CLEAR THEN RAN PROCEDURE WITH MCC AND STILL WOULD NOT CLEAR. CORRECTIVE ACTION: REPLACED UPPER THRESHOLD HARNESS. OPS CHECK GOOD. IAW CE680A SPM 20-30-00
